Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Trace identities and $ \bf {Z}/2\bf {Z}$-graded invariants


Author: Allan Berele
Journal: Trans. Amer. Math. Soc. 309 (1988), 581-589
MSC: Primary 17B70; Secondary 15A24, 15A69, 22E60
MathSciNet review: 938917
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Razmyslov's theorem on trace identities for $ {M_{k,\,l}}$ using the invariant theory of $ \operatorname{pl} (k,\,l)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B70, 15A24, 15A69, 22E60

Retrieve articles in all journals with MSC: 17B70, 15A24, 15A69, 22E60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0938917-0
PII: S 0002-9947(1988)0938917-0
Article copyright: © Copyright 1988 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia